# SDR 03FDEA01102

- Difficulty date: July 9, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11
- Aircraft serial: 48754
- Aircraft time: 25,718 hours, 5,742 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SURFACE FOUND CORROSION AT BETWEEN XORS799.4 AND XORS826.5 FWD OF FIXED PANEL.  RT WING UPPER SURFACE CORROSION AT BETWEEN XORS799.4 AND XORS826.5 FWD OF FIXED PANEL REPAIR CARRIED AS PER FEDEX EA 1-5720-69365 WINGS OUTER WING / RT OUTER AFT SKIN PANEL - CORROSION REWORK.
